# SDR TRBA2011404

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 30,499 hours, 33,947 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 CARGO COMPARTMENT ELECTRICAL SMOKE ODOR.  VISUALLY INSPECTED AREA NR 1 AND NR 2 CARGO COMPARTMENT.  NO SMOKE ODOR DETECTED IAW 26-23-00 AT THIS TIME.
